Advertisement

Ukrainian Mathematical Journal

, Volume 62, Issue 7, pp 1126–1138 | Cite as

Approximation by de la Vallée-Poussin operators on the classes of functions locally summable on the real axis

  • V. I. Rukasov
  • S. O. Chaichenko
Article

For the least upper bounds of deviations of the de la Vallée-Poussin operators on the classes \( \hat{L}_\beta^\psi \) of rapidly vanishing functions ψ in the metric of the spaces \( {\hat{L}_p} \), 1 ≤ p ≤ ∞, we establish upper estimates that are exact on some subsets of functions from \( {\hat{L}_p} \).

Keywords

Periodic Function Real Axis Operator Versus Trigonometric Polynomial Periodic Case 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. I. Stepanets, Methods of Approximation Theory [in Russian], Vol. 2, Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2002).Google Scholar
  2. 2.
    A. I. Stepanets, Methods of Approximation Theory [in Russian], Vol. 1, Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2002).Google Scholar
  3. 3.
    V. I. Rukasov and S. O. Chaichenko, “Approximation by Fourier operators in the classes of functions locally integrable on the real axis,” in: Theory of Approximation of Functions and Related Problems. A Collection of Papers [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 5, No. 1 (2008), pp. 297–308.Google Scholar
  4. 4.
    A. I. Stepanets and A. S. Serdyuk, “Approximation by Fourier sums and the best approximations in the classes of analytic functions,” Ukr. Mat. Zh., 52, No. 3, 375–395 (2000).zbMATHMathSciNetGoogle Scholar
  5. 5.
    A. I. Stepanets, V. I. Rukasov, and S. O. Chaichenko, Approximation by de la Vallée-Poussin Sums [in Russian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kiev (2007).Google Scholar
  6. 6.
    A. I. Stepanets, A. S. Serdyuk, and A. L. Shidlich, “Classification of infinitely differentiable periodic functions,” Ukr. Mat. Zh., 60, No. 12, 1686–1708 (2008).zbMATHCrossRefMathSciNetGoogle Scholar
  7. 7.
    S. M. Nikol’skii, “Approximation in the mean of periodic functions by trigonometric polynomials,” Izv. Akad. Nauk SSSR, Ser. Mat., 10, No. 3, 207–256 (1946).Google Scholar
  8. 8.
    S. B. Stechkin, “Estimation of the remainder of the Fourier series for differentiable functions,” Tr. Mat. Inst. Akad. Nauk SSSR, 145, 126–151 (1980).zbMATHMathSciNetGoogle Scholar
  9. 9.
    V. I. Rukasov, “Approximation of the classes of analytic functions by de la Vallée-Poussin sums,” Ukr. Mat. Zh., 55, No. 6, 806–816 (2003).zbMATHCrossRefMathSciNetGoogle Scholar
  10. 10.
    V. I. Rukasov and S. O. Chaichenko, “Approximating properties of the de la Vallée-Poussin operators in the classes \( \hat{L}_\beta^\alpha \),” in: Problems of the Theory of Approximation of Functions and Related Problems. A Collection of Papers [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv, 4, No. 1, 284–301 (2007).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2010

Authors and Affiliations

  • V. I. Rukasov
    • 1
  • S. O. Chaichenko
    • 1
  1. 1.Slavyansk Pedagogic UniversitySlavyanskUkraine

Personalised recommendations